RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 3, Pages 586–596 (Mi zvmmf5148)  

This article is cited in 1 scientific paper (total in 1 paper)

On the choice of regularization parameter when solving ill-posed problems in reflexive spaces

A. G. Yagola

Moscow

Full text: PDF file (1150 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:3, 40–52

Bibliographic databases:

UDC: 517.988.68
MSC: 65J10
Received: 18.05.1979

Citation: A. G. Yagola, “On the choice of regularization parameter when solving ill-posed problems in reflexive spaces”, Zh. Vychisl. Mat. Mat. Fiz., 20:3 (1980), 586–596; U.S.S.R. Comput. Math. Math. Phys., 20:3 (1980), 40–52

Citation in format AMSBIB
\Bibitem{Yag80}
\by A.~G.~Yagola
\paper On the choice of regularization parameter when solving ill-posed problems in reflexive spaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 3
\pages 586--596
\mathnet{http://mi.mathnet.ru/zvmmf5148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=578151}
\zmath{https://zbmath.org/?q=an:0485.65040}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 3
\pages 40--52
\crossref{https://doi.org/10.1016/0041-5553(80)90302-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5148
  • http://mi.mathnet.ru/eng/zvmmf/v20/i3/p586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Aliev, “On generalized discrepancy principle and generalized discrepancy method for $L$-pseudosolutions”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 1–7  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020